# SDR DXTA2011092604736

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 3,660 hours, 2,390 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620811
- Part serial: 07084972
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,660 hours, 2,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CO-PILOTS PFD WOULD NOT DISPLAY ANY FLIGHT INFORMATION.  IT WOULD ONLY DISPLAY RED X. YOU COULD GET THE FLIGHT INFORMATION IF YOU REVERTED THE DISPLAY TO DU 3.  CYCLED DU4 C/B DISPLAY NEVER RECOVERED STAYED BLANK REPLACED DU 4, LOADED OPS S/W IAW MM, 34-23-10.  OPS CHECKED DU4 GOOD IAW MM 34-23-10.
